# SDR CA131129001

- Difficulty date: November 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Aircraft time: 5,979 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Condition: Burned
- Location: Landing Gear
- Part time: 5,747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF TASK 000-24-210-120, MAINTENANCE REPORTED THAT CIRCUIT BREAKER WOW LOCATION M6 ON THE RT ESSENTIAL BUS IS POPPING WITH THE SELECTION OF THE BATTERY MASTER.  MAINTENANCE CONFIRM THAT THIS IS A RESULT OF 2 BURNED, SHORTED DIODES IN THE LANDING GEAR SELECTOR HANDLE CONTROL BOX.  THE LANDING GEAR SELECTOR HANDLE CONTROL WILL BE REPLACED IAW THE AMM TO RECTIFY THE DEFECT.  MAINTENANCE REPORT THAT, THE BREAKER ONLY POPS IF THE BATTERY MASTER IS SELECTED WITHOUT THE NORMAL ACCOMPANIMENT OF THE MAIN AND AUXILIARY BATTERY SWITCHES AS REQUIRED BY PART OF THE TASK.  UNDER NORMAL OPERATION WITH ALL 3 BATTERY SWITCHES ON, MASTER, MAIN AND AUXILIARY, THIS WOULD NOT BE DETECTED EVEN THOUGH THE CONDITION OF THE DIODES ARE UNSERVICEABLE.  NOTE: THE DEFECT IS NOT DIRECTLY RELATED TO THE SCOPE OF TASK 000-24-210-120 , BUT DISCOVERED DURING THE TASK AS A RESULT OF HAVING THE BATTERY MASTER SELECTED ON WITHOUT THE MAIN AND AUXILIARY LANDING GEAR SELECTOR, PN 860TS09Y00, SN 692, AC CYCLES: 4480, AC HOURS: 5747.
